Product Description

A non-drowsy multi-symptom remedy that’s Alcohol free and helps relieve symptoms such as fever, pain, cough, nasal congestion and sore throat.

Product Ingredients

 

Main Ingredients                                        Amount per 10ml

Acetaminophen                                           325 mg

Dextromethorphan HBr                               10 mg

Phenylephrine HCl                                       5 mg

Menthol                                                        6 mg

Directions

  • Children under 4 years: do not use.
  • Children 4-6 years: Ask a doctor.
  • Children 6-12 years: 2 teaspoons (10ml) every 4 hours.
  • Adults and children 12 years and over: 4 teaspoons (20ml) every 4 hours.

Uses

  • Fever
  • Sore, Itchy Throat
  • Minor Aches
  • Cough
  • Nasal Congestion

Warnings

  • Do not use more than directed.
  • Ask a doctor if you are using the blood thinning drug Warfarin.
  • Ask a doctor if you are pregnant or breastfeeding.
  • Keep out of reach of children.
  • Check label for further warnings.